# SDR HEEA0015741

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 3452 · ATC Transponder System
- Part: Transponer
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER DOES NOT TRANSMIT.  PERFORMED PRELIMINARY INSPECTION AND FOUND RECEIVER SENSITIVITY WEAK AND REPLY LIGHT BLINKS ALL THE TIME.
